# SDR ASOA2013012102866

- Difficulty date: December 27, 2012
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Door Track
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK BEAM AFT LOWER ANGLE AT THE BS 621 BULKHEAD IS CRACKED.  REMOVED  TRACK BEAM ANGLE IAW SRM 51-42-21.  INSTALLED NEW  TRACK BEAM ANGLE IAW SRM 51-42-21.
